Covering a convex polygon by triangles with fixed vertices
Matematičeskie zametki, Tome 44 (1988) no. 2, pp. 191-195
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1988_44_2_a2,
author = {A. V. Bogomol'naya and F. L. Nazarov and S. E. Rukshin},
title = {Covering a convex polygon by triangles with fixed vertices},
journal = {Matemati\v{c}eskie zametki},
pages = {191--195},
year = {1988},
volume = {44},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1988_44_2_a2/}
}
A. V. Bogomol'naya; F. L. Nazarov; S. E. Rukshin. Covering a convex polygon by triangles with fixed vertices. Matematičeskie zametki, Tome 44 (1988) no. 2, pp. 191-195. http://geodesic.mathdoc.fr/item/MZM_1988_44_2_a2/